Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 308, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 22, 2006, 5:00 PM CDT for Woodford County, Illinois. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 5:00 PM CDT (22:00 UTC)
- Expired
- Sep 22, 2006, 5:35 PM CDT
- In force
- 35 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Woodford County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 5:08 PM CDT | HAIL 1 | Roanoke, IL | |
| Sep 22, 5:10 PM CDT | HAIL 1.25 | Roanoke, IL | MOSTLY QUARTER SIZED HAIL...WITH A FEW HALF DOLLAR SIZED HAIL STONES. REPORTED BY ROANOKE COOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 3:32 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 571 m²/s²
- 0-3 km storm-relative helicity
- 612 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 222200
SVRILX
ILC203-222245-
/O.NEW.KILX.SV.W.0308.060922T2200Z-060922T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT FRI SEP 22 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 545 PM CDT.
* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EUREKA...AND WAS MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...
SECOR...
MINONK...
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4076 8951 4075 8933 4062 8932 4077 8895
4093 8893 4093 8909
$$
KH5 follow-up statements
000
WWUS53 KILX 222208
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
508 PM CDT FRI SEP 22 2006
ILC203-222245-
/O.CON.KILX.SV.W.0308.000000T0000Z-060922T2245Z/
WOODFORD-
508 PM CDT FRI SEP 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WOODFORD COUNTY...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES NORTHEAST OF EUREKA...MOVING NORTHEAST AT 40 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
BENSON.
PANOLA.
MINONK.
OTHER LOCATIONS AFFECTED INCLUDE...SECOR AND ROANOKE.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4076 8951 4075 8933 4062 8932 4077 8895
4093 8893 4093 8909
$$
KH000
WWUS53 KILX 222213
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT FRI SEP 22 2006
ILC203-222245-
/O.CON.KILX.SV.W.0308.000000T0000Z-060922T2245Z/
WOODFORD-
511 PM CDT FRI SEP 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WOODFORD COUNTY...
AT 508 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL IN ROANOKE. AT 510 PM CDT...THIS STORM WAS LOCATED
NEAR ROANOKE...OR ABOUT 6 MILES NORTHEAST OF EUREKA...MOVING
NORTHEAST AT 40 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ROANOKE.
BENSON.
PANOLA.
MINONK.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4076 8951 4075 8933 4062 8932 4077 8895
4093 8893 4093 8909
$$
KH000
WWUS53 KILX 222217
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT FRI SEP 22 2006
ILC203-222245-
/O.CON.KILX.SV.W.0308.000000T0000Z-060922T2245Z/
WOODFORD-
517 PM CDT FRI SEP 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WOODFORD COUNTY...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BENSON...OR ABOUT 8 MILES NORTHEAST OF EUREKA...MOVING
NORTHEAST AT 40 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
MINONK.
BENSON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4076 8951 4075 8933 4062 8932 4077 8895
4093 8893 4093 8909
$$
KH000
WWUS53 KILX 222222
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT FRI SEP 22 2006
ILC203-222245-
/O.CON.KILX.SV.W.0308.000000T0000Z-060922T2245Z/
WOODFORD-
522 PM CDT FRI SEP 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WOODFORD COUNTY...
AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES SOUTHWEST OF MINONK...OR ABOUT 15 MILES NORTHEAST OF
EUREKA...MOVING NORTHEAST AT 35 MPH.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4076 8951 4075 8933 4062 8932 4077 8895
4093 8893 4093 8909
$$
KH000
WWUS53 KILX 222235
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CDT FRI SEP 22 2006
ILC203-222244-
/O.CAN.KILX.SV.W.0308.000000T0000Z-060922T2245Z/
WOODFORD-
535 PM CDT FRI SEP 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD COUNTY IS
CANCELLED...
AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED AND
MOVED OUT OF THE AREA. THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. REMAIN ALERT TO THE
POSSIBILITY OF MORE SEVERE WEATHER THIS EVENING.
LAT...LON 4076 8951 4075 8933 4062 8932 4077 8895
4093 8893 4093 8909
$$
KHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 2:15 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 22, 2:15 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 215 PM CDT FRI SEP 22 2006 .DISCUSSION...LATEST SURFACE ANALYSIS HAD A LARGE AREA OF LOW PRESSURE CENTERED NEAR THE MINNESOTA/SOUTH DAKOTA BORDER...WITH AN OCCLUDED/COLD FRONT EXTENDING SOUTH SOUTHEAST THROUGH MISSOURI AND CURVING SOUTHWEST INTO THE SOUTHERN PLAINS. A WAVE WAS EVIDENT ALONG THE FRONTAL BOUNDARY IN SOUTHWEST MISSOURI...WITH A QUASI WARM FRONT EXTENDING EAST SOUTHEAST ACROSS INTO THE TENNESSEE VALLEY. ALOFT... A VIGOROUS LOW WAS CENTERED OVER THE EASTERN DAKOTAS. A COUPLE STRONG IMPULSES WERE ROTATING AROUND THE SOUTH SIDE OF THE LARGE SYSTEM... THE FIRST MOVING INTO IOWA AND MISSOURI AND THE OTHER MOVING INTO COLORADO. MAIN FORECAST CONCERNS REMAIN PRECIPITATION OVER THE NEXT 24-36 HOURS AND THE THREAT OF SEVERE WEATHER. 12Z MODELS IN GOOD OVERALL AGREEMENT INITIALLY. HOWEVER...THE NAM BECOMES THE ONLY MODEL BY LATE SATURDAY THAT MAINTAINS A CLOSED UPPER CIRCULATION AND KEEPS IT IN THE VICINITY LONGER. WILL FOLLOW THE GFS LED CONSENSUS. HOWEVER...THE GFS APPEARS TO BE SUFFERING CONVECTIVE FEEDBACK SATURDAY AND IS PROBABLY MORE BULLISH WITH PRECIPITATION AND STRONGER WITH THE ASSOCIATED SURFACE WAVE THAN REALITY. GUIDANCE TEMPERATURES CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR. SHORT TERM...TONIGHT THROUGH MONDAY... TONIGHT THROUGH SATURDAY...SEVERE THREAT STILL LOOKS GOOD AT TIMES THROUGH THE PERIOD. THE MOST SIGNIFICANT THREAT APPEARS TO BE THIS EVENING AS LEAD UPPER WAVE MOVES THROUGH THE MIDWEST...ALONG WITH THE ASSOCIATED SURFACE WAVE/WARM FRONT. THE WIND FIELDS/SHEAR WITH THESE FEATURES IS IMPRESSIVE AND INSTABILITY IS MORE THAN SUFFICIENT. THE UPPER WAVE MOVING INTO COLORADO WILL PASS THROUGH THE MIDWEST MIDDAY SATURDAY...DRIVING THE COLD FRONT THROUGH ILLINOIS. THE PRE FRONTAL SEVERE THREAT APPEARS GOOD ONCE AGAIN. THOUGH THE TIME OF DAY WILL BE LESS FAVORABLE FOR MOST OF FORECAST AREA FROM AN INSTABILITY STANDPOINT. WILL MAINTAIN CURRENT HIGH CHANCES OF SHOWERS/STORMS IN FORECAST WITH FEW CHANGES. SATURDAY NIGHT AND SUNDAY...UPPER SYSTEM EVOLVES INTO AN OPEN WAVE AND PULLS NORTHEAST OF THE REGION. SOME WRAP AROUND MOISTURE AND A SECONDARY UPPER WAVE WILL BRING MAINTAIN A LOW CHANCE OF SHOWERS ON THE COOL SIDE OF THE SYSTEM. HOWEVER...THE COVERAGE SHOULD NOT BE TOO SIGNIFICANT. SUNDAY NIGHT AND MONDAY...NEUTRAL FLOW ALOFT AND WEAK HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE PERIOD. THIS WILL RESULT IN QUIET CONDITIONS. LONG TERM...TUESDAY THROUGH FRIDAY...MODEL/ENSEMBLE AGREEMENT IS REASONABLE THROUGH THE PERIOD. RUN TO RUN CONSISTENCY IS IMPROVING AND IT APPEARS THAT A FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY. WILL KEEP PRECIPITATION MENTION IN THE SLIGHT CHANCE CATEGORY AT THIS TIME GIVEN THE LACK OF SIGNIFICANT PRE FRONTAL RETURN FLOW AND FURTHER NORTH TRACK OF BEST FORCING. OTHERWISE... TEMPERATURES WILL REMAIN AT LEAST SLIGHTLY BELOW NORMAL THROUGH THE PERIOD WITH EASTERN SECTIONS OF THE COUNTRY DOMINATED BY SOME DEGREE OF TROFFING. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && BAK
Hazardous weather outlook, Sep 22, 10:58 AM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1058 AM CDT FRI SEP 22 2006 ILZ027>031-036>038-231200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1058 AM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DECREASE FOR A TIME THIS MORNING...BEFORE ADDITIONAL THUNDERSTORMS DEVELOP DURING THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE APPROACHES THE MIDWEST. THE PRIMARY THREAT FROM THE STORMS THIS AFTERNOON INTO THIS EVENING WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE AS WELL. AS WE HEAD THROUGH THE OVERNIGHT HOURS...IT APPEARS THE SEVERE STORM THREAT WILL SLOWLY DIMINISH AND TRANSITION OVER TO A HEAVY RAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL APPROACH CENTRAL ILLINOIS SATURDAY AFTERNOON WHICH WILL INCREASE THE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS ACROSS PARTS OF CENTRAL ILLINOIS. SHOWERS AND THUNDERSTORMS MAY BE ONGOING IN THE MORNING...WHICH MAY LIMIT THE AMOUNT OF INSTABILITY ACROSS THE AREA...BUT THE WIND SHEAR PROFILES STILL SUGGEST THE POTENTIAL FOR ANOTHER ACTIVE AFTERNOON OVER PARTS OF CENTRAL ILLINOIS. PEOPLE WITH OUTDOOR PLANS THIS AFTERNOON THROUGH SATURDAY SHOULD MONITOR THE LATEST FORECASTS FOR UPDATED INFORMATION ON THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON THROUGH SATURDAY. AN UPDATED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED LATER THIS MORNING...AROUND 1130 AM CDT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION WILL BE FROM 300 PM UNTIL 10 PM CDT. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN SATURDAY AFTERNOON. ILZ040>057-061>063-066>068-071>073-231200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 1058 AM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...INCLUDING STRONG AND LONG TRACK TORNADOES...ACROSS PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS INTO EARLY TONIGHT. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO AN END FOR A TIME THIS MORNING...HOWEVER...AS A WEATHER DISTURBANCE PUSHES ACROSS THE PLAINS AND HEADS FOR THE MIDWEST THIS AFTERNOON... ADDITIONAL THUNDERSTORMS WILL DEVELOP TO OUR SOUTHWEST AND TRACK RAPIDLY TOWARDS OUR AREA. THESE STORMS WILL INTERACT WITH AN UNSTABLE AND HIGHLY SHEARED ENVIRONMENT OVER CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS LEADING TO THE RAPID DEVELOPMENT OF SUPERCELLS...WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND TORNADOES. PRESENT INDICATIONS SUGGEST THUNDERSTORMS WILL BEGIN TO PUSH INTO SOUTHWEST ILLINOIS BETWEEN 200 PM AND 300 PM AND CONTINUE WELL INTO THE EVENING HOURS BEFORE TRANSITIONING OVER TO MORE OF A HEAVY RAIN THREAT AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL APPROACH CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS LATER SATURDAY AFTERNOON AND EVENING WHICH WILL INCREASE THE CHANCES FOR SEVERE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS MAY BE ONGOING IN THE MORNING...WHICH MAY LIMIT THE AMOUNT OF INSTABILITY ACROSS THE AREA...BUT THE WIND SHEAR PROFILES STILL SUGGEST THE POTENTIAL FOR ANOTHER ACTIVE AFTERNOON AND EARLY EVENING. PEOPLE WITH OUTDOOR PLANS THIS AFTERNOON THROUGH SATURDAY SHOULD MONITOR THE LATEST FORECASTS FOR UPDATED INFORMATION ON THE THREAT FOR SEVERE WEATHER THIS AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION WILL BE FROM 200 PM UNTIL 10 PM CDT. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN SATURDAY AFTERNOON AND EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM CDT THIS MORNING. HJS
In the hours before
Local storm report, Sep 22, 4:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL ASTORIA 40.23N 90.36W
09/22/2006 M0.75 INCH FULTON IL TRAINED SPOTTER
HALF MILE SOUTH OF ASTORIA.
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 46 min |
| Sep 22, 4:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 47 min |
| Sep 22, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 45 min |
| Sep 22, 5:33 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 42 min |
| Sep 22, 5:34 PM CDT | Tornado Warning | ILX | Morgan, Scott | 26 min |
| Sep 22, 6:17 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 43 min |
| Sep 22, 6:35 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 40 min |
| Sep 22, 6:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 52 min |
| Sep 22, 6:55 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.